American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 101 found      Go to page: 1 2 3 4

[1] K. A. Makarov and E. Tsekanovskiĭ. On the Weyl-Titchmarsh and Liv\v{s}ic functions. Proceedings of Symposia in Pure Mathematics 87 291-313.
Book volume table of contents
View Article: PDF

[2] Corentin Léna. Courant-sharp eigenvalues of the three-dimensional square torus. Proc. Amer. Math. Soc. 144 (2016) 3949-3958.
Abstract, references, and article information   
View Article: PDF

[3] Bernard Helffer and Mikael Persson Sundqvist. On nodal domains in Euclidean balls. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] V. A. Sloushch. Discrete spectrum of a periodic Schr\"odinger operator with variable metric perturbed by a nonnegative rapidly decaying potential. St. Petersburg Math. J. 27 (2016) 317-326.
Abstract, references, and article information   
View Article: PDF

[5] S. A. Nazarov. Asymptotics of the eigenvalues of boundary value problems for the Laplace operator in a three-dimensional domain with a thin closed tube. Trans. Moscow Math. Soc. 76 (2015) 1-53.
Abstract, references, and article information
View Article: PDF

[6] V. A. Sloushch. Approximate commutativity for a decaying potential and a function of an elliptic operator. St. Petersburg Math. J. 26 (2015) 849-857.
Abstract, references, and article information   
View Article: PDF

[7] S. A. Nazarov, E. Pérez and J. Taskinen. Localization effect for Dirichlet eigenfunctions in thin non-smooth domains. Trans. Amer. Math. Soc. 368 (2016) 4787-4829.
Abstract, references, and article information   
View Article: PDF

[8] S. A. Nazarov. Asymptotic expansions for eigenvalues of the Steklov problem in singularly perturbed domains. St. Petersburg Math. J. 26 (2015) 273-318.
Abstract, references, and article information   
View Article: PDF

[9] Yan-Long Fang and Dmitri Vassiliev. Analysis of First Order Systems of Partial Differential Equations. Contemporary Mathematics 653 (2015) 163-176.
Book volume table of contents
View Article: PDF

[10] Steve Zelditch. Gaussian beams on Zoll manifolds and maximally degenerate Laplacians. Contemporary Mathematics 640 (2015) 169-197.
Book volume table of contents   
View Article: PDF

[11] V. I. Burenkov and M. Otelbaev. Comparison of the singular numbers of correct restrictions of elliptic differential operators. Trans. Moscow Math. Soc. 75 (2014) 115-131.
Abstract, references, and article information
View Article: PDF

[12] Nicolas Burq and Gilles Lebeau. Probabilistic Sobolev Embeddings, Applications to Eigenfunctions Estimates. Contemporary Mathematics 630 (2014) 307-318.
Book volume table of contents   
View Article: PDF

[13] N. Filonov. Weyl asymptotics for the spectrum of the Maxwell operator in Lipschitz domains of arbitrary dimension. St. Petersburg Math. J. 25 (2014) 117-149.
Abstract, references, and article information   
View Article: PDF

[14] Türkay Yolcu. Refined bounds for the eigenvalues of the Klein-Gordon operator. Proc. Amer. Math. Soc. 141 (2013) 4305-4315.
Abstract, references, and article information   
View Article: PDF

[15] Mohammad El Smaily. The non-monotonicity of the KPP speed with respect to diffusion in the presence of a shear flow. Proc. Amer. Math. Soc. 141 (2013) 3553-3563.
Abstract, references, and article information   
View Article: PDF

[16] Naotaka Kajino. Analysis and Geometry of the Measurable Riemannian Structure on the Sierpi\'nski Gasket. Contemporary Mathematics 600 (2013) 91-133.
Book volume table of contents   
View Article: PDF

[17] Hafedh Herichi and Michel L. Lapidus. Fractal Complex Dimensions, Riemann Hypothesis and Invertibility of the Spectral Operator. Contemporary Mathematics 600 (2013) 51-89.
Book volume table of contents   
View Article: PDF

[18] Kai-Man Tsang and Wenguang Zhai. Sign changes of the error term in Weyl's law for Heisenberg manifolds. Trans. Amer. Math. Soc. 364 (2012) 2647-2666.
Abstract, references, and article information   
View Article: PDF

[19] V. A. Kozlov and S. A. Nazarov. The spectrum asymptotics for the Dirichlet problem in the case of the biharmonic operator in a domain with highly indented boundary. St. Petersburg Math. J. 22 (2011) 941-983. MR 2760089.
Abstract, references, and article information   
View Article: PDF

[20] R. R. Gadyl′shin and I. Kh. Khusnullin. Schrödinger operator on the axis with potentials depending on two parameters. St. Petersburg Math. J. 22 (2011) 883-894. MR 2798766.
Abstract, references, and article information   
View Article: PDF

[21] Evans M. Harrell II and Joachim Stubbe. Trace identities for commutators, with applications to the distribution of eigenvalues. Trans. Amer. Math. Soc. 363 (2011) 6385-6405. MR 2833559.
Abstract, references, and article information
View Article: PDF

[22] Xiangjin Xu. Eigenfunction estimates for Neumann Laplacian and applications to multiplier problems. Proc. Amer. Math. Soc. 139 (2011) 3583-3599. MR 2813389.
Abstract, references, and article information   
View Article: PDF

[23] Hans Christianson. Quantum Monodromy and nonconcentration near a closed semi-hyperbolic orbit. Trans. Amer. Math. Soc. 363 (2011) 3373-3438. MR 2775812.
Abstract, references, and article information   
View Article: PDF

[24] Luc Hillairet and Chris Judge. The eigenvalues of the Laplacian on domains with small slits. Trans. Amer. Math. Soc. 362 (2010) 6231-6259. MR 2678972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Phononic band gaps. Math. Surveys Monogr. 153 (2009) 153-178.
Book volume table of contents   
View Article: PDF

[26] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Eigenvalue perturbations of the Lam\'e system. Math. Surveys Monogr. 153 (2009) 103-117.
Book volume table of contents   
View Article: PDF

[27] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Optimal design problems. Math. Surveys Monogr. 153 (2009) 179-190.
Book volume table of contents   
View Article: PDF

[28] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Layer potentials. Math. Surveys Monogr. 153 (2009) 19-33.
Book volume table of contents   
View Article: PDF

[29] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Introduction. Math. Surveys Monogr. 153 (2009) 1-4.
Book volume table of contents   
View Article: PDF

[30] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Generalized argument principle and Rouch\'e's theorem. Math. Surveys Monogr. 153 (2009) 7-16.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 101 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia